Next Article in Journal
A Coordinate-Free Variational Approach to Fourth-Order Dynamical Systems on Manifolds: A System and Control Theoretic Viewpoint
Next Article in Special Issue
Analyzing Soliton Solutions of the Extended (3 + 1)-Dimensional Sakovich Equation
Previous Article in Journal
Exploratory Landscape Validation for Bayesian Optimization Algorithms
Previous Article in Special Issue
On the Dynamics of the Complex Hirota-Dynamical Model

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 427

Article: Simulation of a Combined (2+1)-Dimensional Potential Kadomtsev–Petviashvili Equation via Two Different Methods
Authors: by Muath Awadalla, Arzu Akbulut and Jihan Alahmadi

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop